# SDR DL777060635

- Difficulty date: August 8, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 29,932 hours, 5,040 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Condition: Faulty
- Location: Elms
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT ELMS P310 CHANNEL STATUS MSG, RTB.  REPLACED ELMS SPECIAL FUNCTION CARD M24406A11 IN THE P310 PA PER MM.  OPS CHECK GOOD.  MCO AND PLACARD REMOVED.
